# SDR AWXA200201061

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 25,515 hours, 10,181 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Servo
- Part number: C203740001
- Part serial: 2618
- Condition: Defective
- Location: Zone 741
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

FLT 0823 - AT DECENT INTO PHX RECEIVED A BSCU CHANNEL NR 1 FAULT, & HYD BLUE RESERVOIR LOW AIR PRESSURE MESSAGE.  DECLARED AN EMER, A/C LANDED W/O EVENT. MAINT CHECKED BLUE HYD SYS RESERVOIR QTY WHEN A/C ARRIVED AT GATE; RESERVOIR QTY GOOD. RESERVOIR AIR PRESSURE WAS AT 75 PSI. AS PRECAUTION R & R BLUE HYD RESERVOIR PRESS SWITCH, OPS AND LEAK CHECK GOOD.  BRAKE SERVO VALVE FAULTED ON DISPLAY SYSTEM. REMOVED AND REPLACED BRAKE SERVO VALVE, OPERATIONAL & LEAK CHECK GOOD. BRAKE SERVO VALVE WAS NOT TESTED, UNIT WAS OVERHAULED AND RETURNED TO SERVICE.
